Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 201, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2024, 8:44 PM EDT for 7 counties in Georgia. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2024, 8:44 PM EDT (00:44 UTC)
- Expired
- Jul 29, 2024, 9:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 7 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:44 PM EDT | TSTM WND DMG | 2 Sw Riverdale, GA | Tree down on home near the intersection of Caribou Trail and Salem Place. |
| Jul 29, 8:58 PM EDT | TSTM WND DMG | 2 Sse Jonesboro, GA | Wires down at Tara Blvd and Winding Way Lane. |
| Jul 29, 9:00 PM EDT | TSTM WND DMG | 1 Sse Vaughn, GA | A tree fell across the 1200 block of Vaughn Road. |
| Jul 29, 9:10 PM EDT | TSTM WND DMG | 2 Sw Highland Mills, GA | A tree was downed in the roadway in the 400 block of N. Pine Hill Road. |
| Jul 29, 9:15 PM EDT | TSTM WND DMG | 1 Sse Griffin, GA | Utility lines were reported down along Terrace Street. |
| Jul 29, 9:15 PM EDT | TSTM WND DMG | 1 Wsw Griffin, GA | A tree fell onto the 1300 block of DF Fuller Drive. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2012 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
797
WUUS52 KFFC 300044
SVRFFC
GAC063-077-113-151-199-231-255-300130-
/O.NEW.KFFC.SV.W.0201.240730T0044Z-240730T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
844 PM EDT Mon Jul 29 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Spalding County in west central Georgia...
Fayette County in north central Georgia...
Northeastern Meriwether County in west central Georgia...
Northern Pike County in west central Georgia...
Western Henry County in north central Georgia...
Southern Coweta County in west central Georgia...
Clayton County in north central Georgia...
* Until 930 PM EDT.
* At 843 PM EDT, severe thunderstorms were located along a line
extending from Conley to near Sandy Creek to near Grantville,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newnan, Griffin, McDonough, Fayetteville, Jonesboro, Peachtree
City, Stockbridge, Forest Park, Riverdale, Hampton, Tyrone, Morrow,
Lovejoy, Locust Grove, Senoia, Grantville, Lake City, Luthersville,
Brooks, and Moreland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3328 8491 3348 8453 3365 8436 3365 8431
3342 8407 3321 8423 3300 8461
TIME...MOT...LOC 0043Z 320DEG 30KT 3364 8435 3347 8452 3329 8486
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
833
WWUS52 KFFC 300116
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
916 PM EDT Mon Jul 29 2024
GAC063-077-113-300126-
/O.CAN.KFFC.SV.W.0201.000000T0000Z-240730T0130Z/
Fayette GA-Coweta GA-Clayton GA-
916 PM EDT Mon Jul 29 2024
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...SOUTHERN COWETA AND
CLAYTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3326 8446 3326 8443 3333 8438 3348 8420
3348 8414 3342 8407 3322 8422 3300 8461
3301 8461 3305 8466
TIME...MOT...LOC 0116Z 272DEG 35KT 3343 8408 3326 8425 3308 8459
$$
GAC151-199-231-255-300130-
/O.CON.KFFC.SV.W.0201.000000T0000Z-240730T0130Z/
Spalding GA-Meriwether GA-Pike GA-Henry GA-
916 PM EDT Mon Jul 29 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SPALDING...EAST CENTRAL MERIWETHER...NORTHWESTERN PIKE AND
SOUTHWESTERN HENRY COUNTIES...
At 916 PM EDT, severe thunderstorms were located along a line
extending from near Ola to East Griffin to Gay, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Griffin, McDonough, Hampton, Locust Grove, Williamson, Sunny Side,
Gay, East Griffin, Concord, Highland Mills, Blacksville, Towalaga,
Experiment, Hilltop, Walker Mill, Birdie, Vaughn, Hollonville, Rover,
and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3326 8446 3326 8443 3333 8438 3348 8420
3348 8414 3342 8407 3322 8422 3300 8461
3301 8461 3305 8466
TIME...MOT...LOC 0116Z 272DEG 35KT 3343 8408 3326 8425 3308 8459
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:56 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 29, 7:56 PM EDT, 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 756 PM EDT Mon Jul 29 2024 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 251 PM EDT Mon Jul 29 2024 Mid level water vapor imagery shows quite the swirl moving into the NE CONUS as the low begins to merge with the upper level jet. Ridge continues to build to the west of the area and a few disturbances have been moving along the edge of it and between the upper low across the northeast. For us, relatively moist airmass remains in place, and with a favorable upper level environment and just a touch of day time heating after the cloud cover broke, convection has broken out nearly area wide. This should continue until a bit past sunset this evening. MLCAPE values have risen to 2000+ J/kg across much of the area, with the exception of north GA which has had ongoing convection most of the morning/early afternoon. Effective bulk shear remains low enough to keep storms from getting too organized though a few severe storms will be possible, especially with any storms that can develop some cold pool dynamics. FFG is pretty low in many places, so it won't take much to get some flash flooding - however, the northwest flow overhead is our friend in some ways, as is keeping storms from training over the same areas. Some isolated flash flooding will be possible, especially in areas with traditionally poor drainage or urban corridors. Tonight into tomorrow, the forecast gets a bit more challenging. Northwest flow remains in place. Convective guidance is picking up on disturbance firing convection in the Ohio River Valley this evening and pushing it southward. This line looks as though it will push into the state during the early morning hours - the question will be if it is still together and just how far south it will make it. Traditionally the guidance can break these lines apart a bit too fast, but also they can struggle a bit with the overall placement. So, the current forecast shows PoPs during the morning hours across a wide area, but this is more for uncertainty in timing and position (or existence) of this line as it pushes into the CWA. How this plays out will have big implications on how the rest of the day may play out - potential exists for another line or more afternoon diurnal convection, all dependent upon what happens in the morning. Instability values will be quite high if the sun can get out and cook things a bit, and enough shear will be present, so will need to be on the lookout for some severe wind potential with this. Lusk && .LONG TERM... (Wednesday morning through next Sunday) Issued at 251 PM EDT Mon Jul 29 2024 By Wednesday morning, the sfc high and upper level ridging have progressed eastward taking away much of the NW flow. Moisture through the mid and end of the week will likely be dependent on any MCS development which occurs over the next couple days. Dry air behind any system that can get going could be dragged down into the area, however PWATs will still likely remain above 1.5" for much of North and Central GA. PWAT values of near 2.0" remain most likely at this time. When combined with diurnal heating, the pattern will return to our regularly scheduled scattered afternoon thunderstorms. PoPs will remain below 50% through early next week, however locally heavy rainfall may continue to be an issue on top of already saturated soils. The main thing to watch for in the long term outlook will be the heat risk. Highs by Thursday will be in the mid 90s to near 100 for much of the area. Dewpoints well into the 70s will see heat indices of 104+ with some areas potentially reaching near 110. SM && .AVIATION... (00Z TAFS) Issued at 747 PM EDT Mon Jul 29 2024 Line of thunderstorms- some strong to severe- are presently moving SE into the Atlanta metro area. Have strong storms in the TAFs through 02Z, with showers lingering for a few hours thereafter. Other strong storms are just NW of MCN as well as SE of CSG. With the lingering cool pools from convection as well as abundant sfc low- level and surface moisture, expect low clouds to one again form and persist into the morning hours, with MVFR to IFR conditions at many terminals. Fog development is also possible in recent rain areas. Another MCS is forecast to dive SSE from the OH Valley late tonight into Tue morning, but uncertainty is high whether this will affect the Atlanta metro area or move more toward the GA/SC line. Winds at Atlanta will be mostly light out of the W, although storm outflows will bring gusty and erratic winds, with erratic directions lingering after storm passage. //ATL Confidence...00Z Update... Medium regarding morning cigs and vsbys, high for other elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 71 94 72 97 / 30 40 30 30 Atlanta 72 93 73 95 / 30 50 40 30 Blairsville 67 87 69 90 / 30 70 50 50 Cartersville 72 93 73 96 / 30 50 40 30 Columbus 74 95 75 96 / 30 60 40 40 Gainesville 72 92 73 94 / 30 40 40 30 Macon 72 95 72 96 / 40 50 40 30 Rome 72 92 74 96 / 40 60 40 30 Peachtree City 72 94 73 95 / 30 50 40 30 Vidalia 72 93 74 96 / 50 50 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES...None. SHORT TERM...Lusk LONG TERM....SM AVIATION...SEC
Hazardous weather outlook, Jul 29, 2:52 PM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 252 PM EDT Mon Jul 29 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 252 PM EDT Mon Jul 29 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous thunderstorms are ongoing this afternoon and evening. A few strong to severe storms with damaging winds may occur, in addition to frequent lightning and heavy rainfall. Localized flash flooding will be possible across much of north Georgia and portions of central Georgia. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms, mainly in the afternoon and evening, can be expected each day through Sunday. A few storms each day could become strong to severe, capable of producing frequent lightning, gusty to damaging winds, and heavy rainfall with localized flash flooding. Heat index values are forecasted to be 100 to 110 degrees across much of north and central Georgia, with the exception of the mountains, Tuesday through Sunday. Heat index values on the upper end of that range are generally expected across east-central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jul 29, 8:27 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
827 PM EDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Tstm Wnd Dmg 2 SE Varnell 34.88N 84.95W
07/29/2024 Whitfield GA Emergency Mngr
Multiple trees and powerlines down in
Varnell.
&&Local storm report, Jul 29, 8:29 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
829 PM EDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM Tstm Wnd Dmg 1 N Dalton 34.78N 84.97W
07/29/2024 Whitfield GA Emergency Mngr
Tree and powerlines down at N Thornton Ave
and W Tyler Street.
&&Local storm report, Jul 29, 8:31 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
831 PM EDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Tstm Wnd Dmg Beaverdale 34.93N 84.85W
07/29/2024 Whitfield GA Emergency Mngr
Powerlines down at Mount Pleasant Road and
Cohutta Beaverdale Road.
&&Special weather statement, Jul 29, 8:34 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Mon Jul 29 2024
GAZ066-078-300100-
Harris GA-Troup GA-
834 PM EDT Mon Jul 29 2024
...Strong thunderstorms will impact portions of southeastern Troup
and northwestern Harris Counties through 900 PM EDT...
At 834 PM EDT, a line of strong thunderstorms was along a line
extending from Baughs Crossroads to I 85 Welcome Center At Lanett to
Sturkie, and moving east at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hamilton, West Point, Pine Mountain, Pine Mountain-Callaway Gardens,
F.d. Roosevelt State Park, Jones Crossroads, Baughs Crossroads, Pine
Mountain Valley, Whitesville-Pine Lake, and Smiths Crossroad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3296 8503 3283 8477 3274 8490 3269 8512
3272 8512 3274 8511 3274 8513 3276 8514
3278 8512 3281 8517 3283 8517 3285 8515
3286 8519 3289 8519
TIME...MOT...LOC 0034Z 288DEG 16KT 3292 8504 3283 8522 3279 8548
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 29, 8:34 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Mon Jul 29 2024
GAZ102>104-300115-
Stewart GA-Sumter GA-Webster GA-
834 PM EDT Mon Jul 29 2024
...A strong thunderstorm will impact portions of southeastern
Stewart, Webster and southwestern Sumter Counties through 915 PM
EDT...
At 833 PM EDT, a strong thunderstorm was over Preston, moving south
at 15 mph.
HAZARD...Winds 40 to 50 mph and pea sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Preston, Plains, Weston, Sumter, Kimbrough, Croxton Crossroads,
Centerpoint, Dumas, and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8466
3204 8469 3214 8447 3213 8445 3192 8422
3192 8434 3187 8434
TIME...MOT...LOC 0033Z 341DEG 14KT 3204 8457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 29, 8:41 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
841 PM EDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Tstm Wnd Dmg 3 W Chatsworth 34.76N 84.82W
07/29/2024 Murray GA Emergency Mngr
Powerlines down on Ellijay Street between
Highway 225S and Clarence Ridley Pkwy.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Lamar, Macon, Monroe and 3 more | 41 min |
| Jul 29, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett, Paulding | 40 min |
| Jul 29, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Fayette, Fulton, Heard | 45 min |
| Jul 29, 8:34 PM EDT | Special Weather Statement | FFC | Webster | 41 min |
| Jul 29, 8:34 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jul 29, 8:50 PM EDT | Special Weather Statement | FFC | Houston, Peach | 40 min |
| Jul 29, 9:01 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jul 29, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 34 min |
| Jul 29, 9:24 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Pulaski, Schley | 36 min |
| Jul 29, 9:25 PM EDT | Special Weather Statement | FFC | Talbot | 35 min |
| Jul 29, 9:48 PM EDT | Special Weather Statement | FFC | Crawford, Taylor, Upson | 27 min |
| Jul 29, 9:54 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Dooly, Marion, Pulaski, Schley and 2 more | 36 min |
| Jul 29, 10:32 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Schley, Sumter | 13 min |
| Jul 29, 10:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter, Wilcox | 29 min |
| Jul 30, 3:30 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 44 more | 17 hr |
| Jul 30, 1:11 PM EDT | Special Weather Statement | FFC | Cobb | 34 min |
| Jul 30, 2:28 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 57 more | 30 hr |
| Jul 30, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union, White | 41 min |
| Jul 30, 6:21 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 39 min |
| Jul 30, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Gilmer, Gordon, Murray and 3 more | 48 min |
| Jul 30, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 3 more | 50 min |
| Jul 30, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Floyd, Forsyth, Gilmer and 2 more | 43 min |
| Jul 30, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 46 min |
| Jul 30, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall, Lumpkin, White | 51 min |
| Jul 30, 7:52 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Forsyth, Fulton and 3 more | 38 min |
| Jul 30, 7:56 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Paulding | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.